# SDR DU4R2008242

- Difficulty date: November 17, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N171LF
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 6014571
- Condition: Chafed
- Location: Lt Ib Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND LT IB FLAP RIB CHAFED AT IB TRACK FOR FORE FLAP ROLLER.
